# SDR AALA951561

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1471G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11507
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 71539
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 0544 - AFTER TAKEOFF DFW WHEN LANDING GEAR RETRACTED, THE NLG ALERT ON THE MFDU WAS ACTIVATED.  RECYCLED GEAR WITH SAME RESULT.  AIRCAFT RETURNED DFW AND LANDED WITHOUT INCIDENT.  REPLACED SEQUENCING VALVE AND RESTRICTOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
